# SDR YENA2018120730829

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 33,384 hours, 21,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CARGO DOOR CUT OUT LWR CRNR SEAL REST; REF NRC FOR ALL WORK ACP: RPL SEAL REST IAW SRM 53-23-29 FIG20
